Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Delayed periods with heavy bleeding. Could it be due to stress?

I am 19 years old, roughly 140 lbs and about 5'7' last month I completly missed my period, which I believe is due to stress, but this morning when I woke up my period began so heavily that I had blood running down my legs. It has never been this heavy and has always been slightly irregular. I have never been pregnant and have no other medical issues.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
The irregularity in periods can occur due to many causes.
Stress is one of them as you told.
You once consult gynecologist, take tablets to decrease the blood flow first.
Then you go for ultrasound and hormonal profile including thyroid profile to find out the possible cause for your problem and take treatment accordingly.
For more details you can ask me through:
Take care.

Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor